# SDR SWIA200819691

- Difficulty date: May 22, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 11,980 hours, 7,485 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6716 - COPILOT SIDE WINDOW IS CRACKED.  REPLACED COPILOT'S SIDE WINDOW IAW MM 56-11-01.  ALL OPS CHECKS GOOD, P/N OFF 601R33033-18, S/N OFF 03321H8789.
